Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 51, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 27, 2015, 3:48 PM EDT for Lake County, Ohio. It took effect at Jun 27, 2015, 4:15 PM EDT. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2015, 3:48 PM EDT (19:48 UTC)
- In effect from
- Jun 27, 2015, 4:15 PM EDT
- Expired
- Jun 28, 2015, 2:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lake County, OH
The radar
The Cleveland radar (KCLE), 44 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chagrin River at Willoughby (WBYO1). The gauge peaked at 12.17 ft at Jun 27, 2015, 5:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04209000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
509
WGUS41 KCLE 271948
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
348 PM EDT SAT JUN 27 2015
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Black River At Elyria
Chagrin River At Willoughby
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-280348-
/O.NEW.KCLE.FL.W.0050.150627T2106Z-150628T1200Z/
/ELRO1.1.ER.150627T2106Z.150628T0000Z.150628T0600Z.NO/
348 PM EDT SAT JUN 27 2015
The National Weather Service in Cleveland has issued a
* Flood warning for
the Black River At Elyria
* From this afternoon until Sunday morning
* At 3:00 PM Saturday the stage was...9.3 feet
* Minor flooding is forecast
* Forecast...the river will rise through the evening cresting around
9.8 feet near sunset then slowly falling.
* Flood stage is 9.5 feet
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC085-280347-
/O.NEW.KCLE.FL.W.0051.150627T2015Z-150628T0600Z/
/WBYO1.1.ER.150627T2015Z.150627T2053Z.150628T0000Z.NO/
348 PM EDT SAT JUN 27 2015
The National Weather Service in Cleveland has issued a
* Flood warning for
the Chagrin River At Willoughby
* From this afternoon until late tonight
* At 3:15 PM Saturday the stage was...10.5 feet
* Minor flooding is forecast
* Forecast...the river will continue to rise through the evening cresting
near 11.3 feet then slowly falling.
* Flood stage is 11.0 feet
* At 11.0 feet...Lowland flooding occurs in Daniels Park in
Willoughby and along some secondary roads near the Chagrin River.
&&
LAT...LON 4166 8144 4167 8141 4163 8138 4157 8139
4157 8144 4163 8142
$$1 follow-up statement
825
WGUS81 KCLE 280039
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
839 PM EDT SAT JUN 27 2015
...The flood warning is cancelled for the following rivers in Ohio...
Chagrin River At Willoughby
...The flood warning continues for the following rivers in Ohio...
Eagle Creek Above Findlay
...The flood warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-280109-
/O.CAN.KCLE.FL.W.0051.000000T0000Z-150628T0600Z/
/WBYO1.1.ER.000000T0000Z.150627T2115Z.150627T2223Z.NO/
839 PM EDT SAT JUN 27 2015
The flood warning is cancelled for
The Chagrin River At Willoughby.
* At 8:15 PM Saturday the stage was 9.8 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 6:23 PM Saturday.
* Forecast...the river will fall to 5.8 feet by Monday morning.
&&
LAT...LON 4166 8144 4167 8141 4163 8138 4157 8139
4157 8144 4163 8142
$$
OHC063-280839-
/O.EXT.KCLE.FL.W.0046.000000T0000Z-150628T1006Z/
/FECO1.2.ER.150627T1218Z.150628T0100Z.150628T0406Z.UU/
839 PM EDT SAT JUN 27 2015
The flood warning continues for
The Eagle Creek Above Findlay.
* At 8:00 PM Saturday the stage was 10.4 feet.
* Flood stage is 9.0 feet.
* Moderate Flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will rise to near 10.9 feet early Sunday
morning then start to fall.
* At 11.0 feet...Flooding will threaten residences along Fremont and
Graceland Avenue, East Lincoln Street, and Brookside Drive. Other
roads impacted include East High Street, Wilson Street, Blanchard
Avenue near Graceland Avenue, Beachmont Street to Main Street, and
Eastview north of 6th Street.
* At 10.0 feet...Water from the Eagle Creek will impact portions of
South Blanchard Street, Brookside Drive, Fremont and Graceland
Streets.
* At 9.0 feet...Eagle Creek will overrun its banks and begin to
inundate portions of Fremont and Graceland Avenue.
&&
LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370
$$
OHC155-280839-
/O.CON.KCLE.FL.W.0049.000000T0000Z-150629T1136Z/
/PHAO1.1.ER.150627T1629Z.150628T0200Z.150629T0536Z.UU/
839 PM EDT SAT JUN 27 2015
The flood warning continues for
The Eagle Creek At Phalanx Station.
* At 8:00 PM Saturday the stage was 10.6 feet.
* Flood stage is 9.5 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rise to near 10.9 feet by early Sunday
morning then start to fall.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will
be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Other portions of Eagle Creek Road will be
threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 27, 1:54 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 27, 1:54 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
154 PM EDT SAT JUN 27 2015
.SYNOPSIS...
AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL OCCLUDE OVER NORTH
CENTRAL OHIO BRINGING AREAS OF HEAVY RAIN TODAY. THE LOW MAKES
SLOW EASTWARD PROGRESS INTO SUNDAY BEFORE FINALLY PULLING AWAY TO
THE EAST COAST. A RIDGE WILL BUILD OVER THE OHIO VALLEY SUNDAY
NIGHT FOLLOWED BY THE NEXT LOW PRESSURE SYSTEM MOVING THROUGH THE
CENTRAL GREAT LAKES ON MONDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO CHANGES TO THE FORECAST FOR THE REST OF TODAY. STILL WATCHING
FOR WHAT CONVECTION MAY BE ABLE TO GET GOING AS WARM
FRONT/OCCLUDING FRONT LIFTS NORTH. WILL KEEP THE FLOOD WATCH AS IS
BUT SUSPECT WE MAY BE ABLE TO START TRIMMING IT CLOSER TO THE
NEXT FORECAST PACKAGE ISSUANCE.
LOW CENTER IS CURRENTLY NEAR UPPER SANDUSKY AND WILL ONLY SLOWLY
WORK ITS WAY ACROSS NORTHERN OHIO THROUGH THIS EVENING. STEADIER
RAIN IS PUSHING OFF TO THE NORTH...STAYING NORTH AND NORTHWEST OF
THE LOW TRACK. THIS WILL KEEP THE STEADIER RAIN IN NW OHIO.
SCATTERED SHOWERS/TS ACROSS THE REST OF EASTERN OHIO/NW PA. THESE
WILL HAVE HEAVY RAINFALL WITH THEM.
PRECIP TOTALS SO FAR:
FINDLAY 1.99 INCHES
TOLEDO 1.22
CLEVELAND 1.38
MARION 1.18
LORAIN 1.99
YOUNGSTOWN 1.37
SLIGHT RISK FOR SEVERE HAS BEEN TRIMMED BACK SOME...MAIN THREAT
WOULD BE WIND. A LESSER THREAT OF SEVERE WEATHER EXTENDS TO THE
NORTH AND WEST. INSTABILITY MAY BE A LIMITING FACTOR FOR SEVERE
WEATHER BUT FORCING AHEAD OF THE DRY SLOT WILL GIVE STORMS A
BOOST. SHEAR IS PLENTIFUL AND AN ISOLATED TORNADO WILL EVEN BE
POSSIBLE AS THE WARM FRONT LIFTS NORTH INTO THE AREA AND THEN
OCCLUDES.
LOW 70S WILL PUSH UP ACROSS EASTERN OHIO WITH THE ADVANCEMENT OF
THE WARM SECTOR.
RIVERS WILL RISE FROM THE RECENT RAINFALL AND NUMEROUS RIVERS ARE
FORECAST TO GO INTO FLOOD. THE FASTER RESPONDING RIVERS SUCH AS
EAGLE CREEK AT FINDLAY/INDEPENDENCE/EAGLE CREEK PHALANX STATION WILL
BE SOME OF THE FIRST.
NORTHEAST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED IN NW
OHIO DOWNWIND OF LAKE ERIE. PERSISTENT CHANNELING DOWN THE LONG
FETCH OF THE LAKE WILL LEAD TO RISING WATER LEVELS. WATER LEVELS
ARE EXPECTED TO RISE AT LEAST 3 FEET FROM RECENT LEVELS BY
NOON...ON TOP OF ALREADY HIGH LAKE LEVELS. A COASTAL FLOOD WARNING
HAS BEEN ISSUED FOR LUCAS/OTTAWA/AND ERIE COUNTIES THROUGH 10PM.
SATURATED SOILS IN THIS AREA COULD ALSO CONTRIBUTE TO TREES BEING
TOPPLED...EVEN WITH THE SUB-ADVISORY LEVEL WINDS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
A SWATH OF RAIN ASSOCIATED WITH THE MID-LEVEL DEFORMATION AND
FRONTOGENESIS ON THE BACK SIDE OF THE LOW WILL LINGER ACROSS EXTREME
NW OHIO THROUGH THE EVENING BEFORE STARTING TO DECREASE AND PULL
EAST OVERNIGHT. ADDITIONAL RAINFALL TONIGHT COULD BE AS MUCH AS A
HALF INCH ACROSS NORTH CENTRAL OHIO. ALTHOUGH RAIN WILL START TO
TAPER OFF IN MANY AREAS OVERNIGHT...RUN-OFF WILL CONTINUE AND NEW
FLOODING MAY STILL DEVELOP.
SUNDAY NIGHT WILL BE THE DRY PERIOD BEFORE ANOTHER LOW PRESSURE
SYSTEM DROPS INTO THE WESTERN GREAT LAKES THROUGH THE NORTHWEST
FLOW. RAIN WILL SPREAD EAST ACROSS THE AREA AGAIN ON MONDAY
AFTERNOON AND CONTINUE MONDAY NIGHT. RAINFALL WILL GENERALLY BE A
HALF INCH OR LESS WITH THIS SYSTEM.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
TROUGH RIDGE COUPLETS CONTINUE TO BE THE STORY IN THE EXTENDED
FORECAST. WED MORNING A TROUGH WILL BE EXITING THE REGION WITH
RESIDUAL SHOWERS AND THUNDERSTORMS. BY THU A SHALLOW SHORTWAVE
RIDGE ALOFT WILL FACILITATE SFC HIGH PRESSURE...KEEPING POPS LOW
INTO THE FIRST HALF OF FRIDAY. BY FRIDAY NIGHT THE RIDGE WILL BE
PUSHING OF THE NEW ENGLAND COAST AND ANOTHER SHORTWAVE WILL BE
DIVING ACROSS THE MIDSECTION OF THE COUNTRY. THIS WAVE WILL BECOME
INCREASINGLY AMPLIFIED AS IT SLOWLY PROPAGATES EAST THROUGH
SUNDAY. SHOWERS AND STORMS WILL BE HIGHLIGHTED DURING THIS PERIOD
AS THE TROUGH AXIS APPROACHES. AS IS TYPICALLY THE CASE...THE
MODELS BEGIN TO DIVERGE BY DAY 7. THE DAY 6 AND 7 FORECAST IS A
COMPROMISE BETWEEN THE GFS AND EC.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
SURFACE LOW JUST TO THE SOUTHWEST OF KCLE MAKING FOR A DIFFICULT
TAF FORECAST. VARIABLE CEILINGS GENERALLY IN THE MVFR/IFR LEVELS.
MUCH OF THE IFR OCCURRING IN THE SHOWERS AND THUNDERSTORMS. WINDS
HAVE BEEN THE GREATEST CHALLENGE WITH THE MODELS INCONSISTENT ON
THE PATH OF THE SURFACE LOW. CENTRAL AND EASTERN AREAS WILL
GENERALLY HAVE A SOUTHERLY WIND WITH LOCATIONS CLOSER TO THE LAKE
HAVING NORTHEAST TO NORTH WINDS. THE STRONGEST WINDS WILL BE WEST
OF THE SURFACE LOW...MAINLY FOR THE KTOL AREA.
SHOWERS WILL LINGER ACROSS THE REGION INTO SUNDAY MORNING WITH
MOST LOCATIONS IFR INTO MID MORNING.
OUTLOOK...NON VFR EXPECTED SUNDAY IN SCATTERED SHOWERS. NON VFR
EXPECTED AGAIN MONDAY/MONDAY NIGHT AND WEDNESDAY.
&&
.MARINE...
LOW PRESSURE HAS NOT DEEPENED AS FAR AS EARLIER EXPECTED. SO FAR
WINDS HAVE ONLY TOUCHED GALES ACROSS THE WESTERN BASIN AND BELIEVE
IT IS GOING TO BE DIFFICULT TO EXCEED 30 KNOTS ELSEWHERE. WILL
CONTINUE TO MONITOR THE SITUATION AND MAKE CHANGES TO THE GALES
WARNING IF NEEDED. WATER LEVELS ACROSS THE WESTERN BASIN HAVE
INCREASED BUT SINCE WINDS HAVE BEEN A BIT MORE NORTHERLY THE
VOLUME OF WATER PUSHED INTO THE WESTERN BASIN HAS BEEN MINIMAL. IF
WINDS DO NOT INCREASE AS MUCH AS EARLIER THINKING THEN WATER
LEVELS IN THE WESTERN BASIN WILL NOT BE ELEVATED. WILL MONITOR
THIS THROUGH THE AFTERNOON.
PREVIOUS DISCUSSION...
IT WILL NOT BE A GOOD WEEKEND FOR BOATING ON LAKE ERIE. WAVES
WILL BUILD TO 9 TO 12 FEET ON THE OPEN LAKE AS A SURFACE LOW
BOTTOMS OUT NEAR THE SOUTHERN SHORE TODAY. STRONG EAST TO
NORTHEAST FLOW WILL DEVELOP TODAY IN RESPONSE TO THE
LOW...BECOMING GALE FORCE BY AFTERNOON. LAKESHORE FLOODING IS A
REAL CONCERN GIVEN THE CURRENT WATER LEVELS/TRENDS ON THE LAKE. A
LAKESHORE FLOOD WARNING HAS BEEN ISSUED FOR LUCAS/OTTAWA/ERIE
COUNTIES. SPEEDS SHOULD DIMINISH AFTER MIDNIGHT ALLOWING WATER
LEVELS TO RECOVER. WESTERLY FLOW WILL DEVELOP ON SUNDAY.
A RIDGE WILL CROSS THE LAKE ON MONDAY BRIEFLY CHANGING THE FLOW
TO SOUTHERLY. ANOTHER LOW WILL CROSS THE LAKE MONDAY NIGHT INTO
TUESDAY WITH WINDS AGAIN BECOMING WESTERLY. WILL LIKELY NEED SMALL
CRAFT HEADLINES BEHIND THIS SYSTEM.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...BEACH HAZARDS STATEMENT THROUGH SUNDAY MORNING FOR OHZ003-007-
009>012-089.
FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ003-006>014-017>023-
027>033-036>038-047-089.
LAKESHORE FLOOD WARNING UNTIL 10 PM EDT THIS EVENING FOR
OHZ003-007-009.
PA...BEACH HAZARDS STATEMENT THROUGH SUNDAY MORNING FOR PAZ001.
FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 3 AM EDT SUNDAY FOR LEZ142>149-162>169.
&&
SYNOPSIS...KEC
NEAR TERM...KEC/OUDEMAN
SHORT TERM...KEC
LONG TERM...MAYERS
AVIATION...MULLEN
MARINE...MAYERS/MULLENHazardous weather outlook, Jun 27, 5:08 AM EDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 508 AM EDT SAT JUN 27 2015 OHZ006-008-013-014-017>023-027>033-036>038-047-PAZ002-003-280915- WOOD-SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- 508 AM EDT SAT JUN 27 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF RAINFALL OR FLOODING ARE APPRECIATED. OHZ010>012-089-PAZ001-280915- LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- 508 AM EDT SAT JUN 27 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 9 AM EDT THIS MORNING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. BEACH HAZARDS STATEMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF RAINFALL OR FLOODING ARE APPRECIATED. OHZ003-007-009-280915- LUCAS-OTTAWA-ERIE OH- 508 AM EDT SAT JUN 27 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. LAKESHORE FLOOD WARNING. BEACH HAZARDS STATEMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF RAINFALL OR FLOODING ARE APPRECIATED. LEZ142>146-162>166-280915- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 508 AM EDT SAT JUN 27 2015 ...GALE WARNING IN EFFECT UNTIL 3 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LAKESHORE FLOOD WARNINGS HAVE ALSO BEEN ISSUED FOR LUCAS...OTTAWA...AND ERIE COUNTIES UNTIL 10 PM TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-147>149-167>169-280915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA- ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 508 AM EDT SAT JUN 27 2015 ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 3 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 27, 1:15 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 115 PM EDT SAT JUN 27 2015 OHZ003-006>009-272015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY 115 PM EDT SAT JUN 27 2015 ...GUSTY WINDS WILL AFFECT LUCAS...WOOD...OTTAWA...SANDUSKY...AND ERIE COUNTIES THROUGH THIS AFTERNOON... GUSTY NORTHEAST WINDS WILL CONTINUE THIS AFTERNOON. WHILE GUSTS TO 40 MPH WILL BE MOST COMMON...GUSTS TO 50 MPH WILL BE POSSIBLE. THERE HAVE BEEN A FEW REPORTS OF TREES AND LIMBS DOWN IN THE AREA DUE TO THE STRONG WINDS. OUDEMAN
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:59 PM EDT | Lakeshore Flood Watch | CLE | Erie, Lucas, Ottawa, Sandusky | 4 hr |
| Jun 27, 3:53 AM EDT | Lakeshore Flood Warning | CLE | Erie, Lucas, Ottawa | 20 hr |
| Jun 27, 7:13 AM EDT | River Flood Warning | CLE | Hancock | 23 hr |
| Jun 27, 11:11 AM EDT | River Flood Warning | CLE | Summit | 21 hr |
| Jun 27, 12:00 PM EDT | River Flood Warning | CLE | Cuyahoga | 18 hr |
| Jun 27, 12:00 PM EDT | River Flood Warning | CLE | Trumbull | 42 hr |
| Jun 27, 12:41 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 4 hr |
| Jun 27, 12:49 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga, Portage, Trumbull | 9 hr |
| Jun 27, 1:03 PM EDT | Areal Flood Advisory | CLE | Erie, Lorain | 6 hr |
| Jun 27, 2:01 PM EDT | Areal Flood Advisory | CLE | Lucas, Ottawa, Sandusky, Wood | 10 hr |
| Jun 27, 2:22 PM EDT | Areal Flood Advisory | CLE | Lake | 4 hr |
| Jun 27, 3:42 PM EDT | Areal Flood Warning | CLE | Lucas, Wood | 68 hr |
| Jun 27, 3:48 PM EDT | River Flood Warning | CLE | Lorain | 19 hr |
| Jun 27, 3:50 PM EDT | Areal Flood Warning | CLE | Lake | 6 hr |
| Jun 27, 4:14 PM EDT | Small Craft Advisory | CLE | 29 hr | |
| Jun 27, 4:40 PM EDT | River Flood Warning | CLE | Lake | 7 days |
| Jun 27, 4:46 PM EDT | Areal Flood Warning | CLE | Ottawa, Sandusky | 48 hr |
| Jun 27, 5:03 PM EDT | River Flood Warning | CLE | Sandusky, Wood | 7 days |
| Jun 27, 5:13 PM EDT | River Flood Warning | CLE | Trumbull | 39 hr |
| Jun 27, 5:52 PM EDT | River Flood Warning | CLE | Hancock | 31 hr |
| Jun 27, 6:02 PM EDT | River Flood Warning | CLE | Lucas, Wood | 7 days |
| Jun 27, 6:46 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 12 hr |
| Jun 27, 7:13 PM EDT | River Flood Warning | CLE | Marion | 29 hr |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.